Library Header Image
LSE Research Online LSE Library Services

Strict local martingales and bubbles

Kardaras, Constantinos, Kreher, Dörte and Nikeghbali, Ashkan (2015) Strict local martingales and bubbles. Annals of Applied Probability, 25 (4). pp. 1827-1867. ISSN 1050-5164

PDF - Published Version
Download (430kB) | Preview
Identification Number: 10.1214/14-AAP1037


This paper deals with asset price bubbles modeled by strict local martingales. With any strict local martingale, one can associate a new measure, which is studied in detail in the first part of the paper. In the second part, we determine the “default term” apparent in risk-neutral option prices if the underlying stock exhibits a bubble modeled by a strict local martingale. Results for certain path dependent options and last passage time formulas are given.

Item Type: Article
Official URL:
Additional Information: © 2015 Institute of Mathematical Statistics
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 14 Jan 2016 10:58
Last Modified: 20 Jan 2020 05:49

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics